# SDR KBM2006F00119

- Difficulty date: March 13, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 3120 · Independent Instruments
- Part: Meter
- Part number: 102149
- Condition: Inoperative
- Location: Hour Meter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOBBS METER, INOPERATIVE, REMOVED AND REPLACED.  (K)
